# SDR N6WA202107012801

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 38,810 hours, 26,755 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT EMER FLASHLIGHT IS DIM. CLEANED CONNECTORS ON CAPT EMER FLASHLIGHT OF DIRT IAW CRJ 7 AMM 25-61-02 OPS CHECK GOOD
